Alert archive / Kentucky / Flash Flood Warnings in 2014

Flash Flood Warning 1, NWS Wilmington, OH

April 4, 20145 counties in Kentucky; Switzerland County, Indiana

NWS Wilmington, OH issued this flash flood warning at Apr 4, 2014, 2:02 AM EDT for 5 counties in Kentucky; Switzerland County, Indiana. It was in force for 7 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2014, 2:02 AM EDT (06:02 UTC)
Expired
Apr 4, 2014, 9:00 AM EDT
In force
7 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Switzerland County, IN, Boone County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 113 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 6:58 AM EDTFLASH FLOODTwin Bridges, KYVERY HIGH WATER REPORTED OVER ROADWAYS THROUGH MUCH OF THE COUNTY. ESPECIALLY FROM NEAR TWIN BRIDGES TO KEEFER.
Apr 4, 7:00 AM EDTFLASH FLOOD4 Wnw Carrollton, KYA MUDSLIDE CAUSED BY HEAVY RAIN DESTROYED A SINGLE FAMILY HOME NEAR SR-36 AND NOTCH LICK ROAD, AS ITS FOUNDATION WAS UNDERMINED AND TREES FELL ON IT. THE HOME WAS UNOCCUPIED.
Apr 4, 7:12 AM EDTHEAVY RAIN 2.5Glencoe, KYSINCE 7 AM THU. 48-HOUR TOTAL 4.25 IN.
Apr 4, 8:38 AM EDTFLASH FLOODPrestonville, KY2 MUDSLIDES BETWEEN PRESTONVILLE AND LOCUST CLOSING PARTS OF HWY 36W

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 296 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WGUS51 KILN 040602
FFWILN
INC155-KYC015-041-077-081-187-041000-
/O.NEW.KILN.FF.W.0001.140404T0602Z-140404T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
202 AM EDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOONE COUNTY IN NORTHERN KENTUCKY...
  CARROLL COUNTY IN NORTHERN KENTUCKY...
  GALLATIN COUNTY IN NORTHERN KENTUCKY...
  GRANT COUNTY IN NORTHERN KENTUCKY...
  OWEN COUNTY IN NORTHERN KENTUCKY...
  SWITZERLAND COUNTY IN SOUTHEAST INDIANA...

* UNTIL 600 AM EDT.

* AT 200 AM EDT...RADAR INDICATED THAT THUNDERSTORMS WITH VERY HEAVY 
RAIN WERE OVERSPREADING THE WARNED AREA. HEAVY RAIN CONTINUES TO   
FALL WITH ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS   
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  CARROLLTON...OWENTON...VEVAY...WARSAW...WILLIAMSTOWN...
  CRITTENDEN...DRY RIDGE...KENTUCKY SPEEDWAY AND WALTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3838 8490 3842 8489 3844 8497 3851 8499
      3851 8503 3856 8501 3856 8507 3859 8509
      3858 8521 3874 8534 3874 8526 3870 8521
      3885 8521 3896 8462 3887 8460 3880 8462
      3879 8458 3855 8452 3840 8466 3833 8480

$$
3 follow-up statements
516 
WGUS71 KILN 040826
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 AM EDT FRI APR 4 2014

INC155-KYC015-041-077-081-187-041000-
/O.CON.KILN.FF.W.0001.000000T0000Z-140404T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SWITZERLAND IN-OWEN KY-BOONE KY-CARROLL KY-GALLATIN KY-GRANT KY-
426 AM EDT FRI APR 4 2014

...FLASH FLOOD WARNING CONTINUES FOR GRANT...GALLATIN...CARROLL...
BOONE...OWEN AND SWITZERLAND COUNTIES UNTIL 600 AM EDT...

AT 420 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED VERY 
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN HAVE 
ALREADY FALLEN ACROSS PARTS OF THE AREA. HEAVY RAIN CONTINUES TO 
FALL WITH ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE 
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...CARROLLTON...
OWENTON...VEVAY...WARSAW...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...
KENTUCKY SPEEDWAY AND WALTON.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...ALLENSVILLE...
BEAVERLICK...BEECHWOOD...BIG BONE LICK...BRAYTOWN...BROMLEY...CARSON
AND CENTER SQUARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3838 8490 3842 8489 3844 8497 3851 8499
      3851 8503 3856 8501 3856 8507 3859 8509
      3858 8521 3874 8534 3874 8526 3870 8521
      3885 8521 3896 8462 3887 8460 3880 8462
      3879 8458 3855 8452 3840 8466 3833 8480

$$
019 
WGUS51 KILN 040953
FFWILN
INC155-KYC015-041-077-081-187-041300-
/O.EXT.KILN.FF.W.0001.000000T0000Z-140404T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
553 AM EDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BOONE COUNTY IN NORTHERN KENTUCKY...
  CARROLL COUNTY IN NORTHERN KENTUCKY...
  GALLATIN COUNTY IN NORTHERN KENTUCKY...
  GRANT COUNTY IN NORTHERN KENTUCKY...
  OWEN COUNTY IN NORTHERN KENTUCKY...
  SWITZERLAND COUNTY IN SOUTHEAST INDIANA...

* UNTIL 900 AM EDT.

* AT 549 AM EDT...RADAR INDICATED THAT SHOWERS WITH EMBEDDED 
THUNDERSTORMS WERE CONTINUING ACROSS THE WARNED AREA. UP TO THREE 
INCHES OF RAIN HAS ALREADY FALLEN FROM NEAR SQUIRESVILLE TO CORDOVA. 
UP TO ANOTHER INCH OF RAIN WILL BE POSSIBLE THROUGH 8 AM. RUNOFF 
FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  CARROLLTON...OWENTON...VEVAY...WARSAW...WILLIAMSTOWN...
  CRITTENDEN...DRY RIDGE...KENTUCKY SPEEDWAY AND WALTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3838 8490 3842 8489 3844 8497 3851 8499
      3851 8503 3856 8501 3856 8507 3859 8509
      3858 8521 3874 8534 3874 8526 3870 8521
      3885 8521 3896 8462 3887 8460 3880 8462
      3879 8458 3855 8452 3840 8466 3833 8480

$$
356 
WGUS71 KILN 041304
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
904 AM EDT FRI APR 4 2014

INC155-KYC015-041-077-081-187-041313-
/O.EXP.KILN.FF.W.0001.000000T0000Z-140404T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SWITZERLAND IN-OWEN KY-BOONE KY-CARROLL KY-GALLATIN KY-GRANT KY-
904 AM EDT FRI APR 4 2014

...THE FLASH FLOOD WARNING FOR GRANT...GALLATIN...CARROLL...BOONE...
OWEN AND SWITZERLAND COUNTIES HAS EXPIRED...

WATER IS RECEDING WITH FLASH FLOODING NO LONGER EXPECTED TO POSE A 
THREAT. A FLOOD WARNING FOR LINGERING STANDING WATER HAS BEEN ISSUED 
FOR PORTIONS OF THE ORIGINAL FLASH FLOOD AREA UNTIL 1130 AM.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3838 8490 3842 8489 3844 8497 3851 8499
      3851 8503 3856 8501 3856 8507 3859 8509
      3858 8521 3874 8534 3874 8526 3870 8521
      3885 8521 3896 8462 3887 8460 3880 8462
      3879 8458 3855 8452 3840 8466 3833 8480

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 9:45 PM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, Apr 3, 9:45 PM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
945 PM EDT THU APR 3 2014

.SYNOPSIS...
A COLD FRONT WILL THEN SWING THROUGH THE AREA FRIDAY
MORNING...PUSHING SHOWERS AND THUNDERSTORMS AHEAD OF IT. DRY HIGH
PRESSURE WILL SETTLE IN BEHIND THE FRONT FOR THE WEEKEND. ANOTHER
LOW PRESSURE SYSTEM WILL BRING RAIN TO THE AREA ON MONDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AREA OF LIGHT SHOWERS IS MOVING ACROSS NRN KY INTO EXTREME SRN
OHIO ATTM...WHILE SOME LIGHT SHOWERS IR DRIZZLE IS BEING PICKED UP
ACROSS THE N. THIS ACTIVITY SHOULD WORK E IN THE NEXT COUPLE OF
HOURS AND MAKE ROOM FOR THE CONVECTION EXPECTED LATER TONIGHT.

CONVECTION OUT IN MO/IL IS AHEAD OF A CDFNT IS EXPECTED TO WORK
IN AFT 06Z. COULD SEE A FEW ISOLATED SEVERE STORMS OVERNIGHT IF
THE CONVECTION CAN TAP THE WINDS ALOFT. KEPT THE CATEGORICAL POPS
GOING FOR THE WESTERN COUNTIES FOR THE END OF THE PERIOD.

THE WESTERN COUNTIES GOT SOAKED TODAY AND WITH ADDITIONAL 1 TO 1.5
INCHES POSSIBLE WITH THE NEXT SYSTEM WILL KEEP THE FLOOD WATCH
GOING. THE E DID NOT GET AS MUCH RAIN TODAY AND WITH THE LULL
OVERNIGHT...DIDNT EXTENDED THE FLOOD WATCH EWD AT THIS TIME.

TEMPERATURES SHOULD BE NON-DIURNAL TONIGHT...AS THE WARM TOWARDS
MORNING AHEAD OF THE FRONT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
CONVECTION SHOULD BE ON GOING AT THE BEGINNING OF THE PERIOD. THE
CONTINUED THREAT OF SEVERE STORMS SHOULD CONTINUE FOR THE MORNING
HOURS AS THE LINE PUSHES THROUGH. EXPECT EVERYONE TO SEE RAIN
TOMORROW SO KEPT THE 100 POPS GOING.

CAA ADVECTION BEHIND THE FRONT...SHOULD CAUSE MORNING HIGHS IN THE
W...AND EARLY AFTN HIGHS IN THE E,

STRONG SYNOPTIC WINDS ON FRIDAY WILL OCCUR BEHIND THE FRONT.
WELL MIXED AIRMASS WILL SUPPORT GUSTS OF 35-45 MPH. MIGHT NEED AN
A WIND ADVISORY SOME TIME FRIDAY AFTERNOON...BUT SINCE IT IS
SECOND PERIOD AND THERE ARE OTHER THREATS...WILL HOLD OFF ON
ISSUING AT THIS TIME. WILL CONTINUE TO MENTION IN THE HWO. THE
WINDS WILL STAY UP FRIDAY NIGHT...WITH SOME GUSTS LASTING EVEN
INTO SATURDAY...ESPECIALLY IN THE NORTHERN CWA.

IN THE CAA FRIDAY AFTN THERE COULD BE SOME INSTABILITY SHOWERS
ACROSS THE NRN CWA.

HIGH PRESSURE WILL BUILD IN FOR SATURDAY AND SATURDAY NIGHT. HIGHS
WILL ONLY REACH INTO THE 50S ON SATURDAY....WHILE LOWS SATURDAY
NIGHT DROP BACK INTO THE 30S.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE WITH RELATIVELY CLEAR SKIES WILL BE EXITING EAST
THROUGH THE OHIO VALLEY ON SUNDAY. LOW PRESSURE WILL LIFT NORTHEAST
OUT OF TEXAS SUNDAY NIGHT AND CROSS THE OHIO VALLEY ON
MONDAY...OVERSPREADING RAIN WITH EMBEDDED THUNDERSTORMS. KEPT THE
CHANCE OF THUNDER WHERE RAIN WAS LIKELY OR HIGHER. LATEST MODEL RUNS
HAVE A BIT MORE TIMING DIFFERENCES THAN THIS TIME YESTERDAY. UPPER
LEVEL FORECASTS ARE GEARING TOWARDS A MORE OPEN H5 TROUGH /ECMWF AND
CANADIAN/ VERSUS A CLOSED LOW /GFS/. THE STRONGER CLOSED LOW IS A
BIT LAGGING IN TIME AND THE PRECIP FIELDS FROM THE GFS TAKE LONGER
TO EXIT AND LINGER THROUGH DAYBREAK TUESDAY. COLD ADVECTION WITH A
STILL DEEPENING LONGWAVE TROUGH IN THE EASTERN U.S. ON TUESDAY HAD A
CONTINUED CHANCE OF A SHOWER IN THE REGION BUT THERE IS LITTLE LOWER
SUPPORT OR MOISTURE FIELDS TO SUGGEST THAT SHOWERS WOULD BE PRESENT.
I SPLIT THE DIFFERENCE AND HAVE VERY LOW CHANCE POPS FOR THIS TIME
FRAME.

HIGH PRESSURE BUILDS IN ON WEDNESDAY AND RETURN FLOW SETS UP THE
LATTER PART OF THE WEEK WITH A RETURN TO NORMAL TEMPERATURES
EXPECTED MID WEEK AND THEN A NICE WARMUP THURSDAY.

GIVEN THE ABUNDANT MOISTURE/CLOUD COVER/POTENTIAL PRECIP FOR THIS
TIME FRAME...HIGHS WILL BE COOLER THAN SEASONAL NORMS THROUGH THE
PERIOD AND LOWS WILL LIKELY BE AT OR WARMER. ONE LOW TEMP EXCEPTION
IS WED MORNING WITH CAA AND POSSIBLE CLEARING SKIES.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
AREA OF WEAKENING CONVECTION WILL MOVE ACROSS THE WRN TAFS THIS
EVENING. CIGS AND VSBYS MAY BRIEFLY DROP DOWN TO MVFR CATEGORY IN
THE SHRA.

IFR/MVFR CIGS ACROSS CENTRAL OH TAFS AT THE BEGINNING OF THE
PERIOD SHOULD BE PUSH NWD QUICKLY AS A WRM FNT LIFT N OVERNIGHT.

CDFNT PUSHING UP THE OH VALLEY LATER TONIGHT SHOULD ACT TO FOCUS
CONVECTION AHEAD OF IT. RIGHT NOW IT LOOKS LIKE THE CONVECTION
WILL REACH THE WRN TAFS AROUND 09Z AND THE MOVE ACROSS THE AREA
REACHING THE ERN TAFS AROUND 12Z. MVFR CIGS AND VSBYS ARE EXPECTED.

ONCE THE FRONT PASSES CEILINGS WILL LIFT TO VFR BUT WINDS WILL
SHIFT TO WEST SOUTHWEST AND GUST OVER 30 KT.

OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE MONDAY
ALONG WITH A CHANCE OF THUNDERSTORMS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ026-034-035-042>044-
     051>053-060>062-070>072-077>079.
KY...FLOOD WATCH THROUGH FRIDAY MORNING FOR KYZ089>099.
IN...FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...HATZOS/SITES
NEAR TERM...SITES
SHORT TERM...
LONG TERM...FRANKS
AVIATION...SITES
Hazardous weather outlook, Apr 3, 2:42 PM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
242 PM EDT THU APR 3 2014

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-041015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
242 PM EDT THU APR 3 2014

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST
OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT
THROUGH FRIDAY MORNING AS A COLD FRONT MOVES INTO THE AREA.
DAMAGING WINDS ARE THE PRIMARY THREAT...BUT THERE WILL ALSO BE
SOME RISK FOR TORNADO DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

BEHIND THE COLD FRONT ON FRIDAY...SOUTHWESTERLY WINDS WILL BECOME
STRONG. GUSTS OF 35 TO 45 MPH ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL
TOTALS TO THE NATIONAL WEATHER SERVICE. SPOTTER ACTIVATION FOR
SEVERE WEATHER MAY BE NEEDED LATE TONIGHT THROUGH FRIDAY MORNING.

KYZ100-OHZ045-046-054>056-063>065-073-074-080>082-088-041015-
LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
242 PM EDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAIN WILL DIMINISH LATER THIS AFTERNOON AND THEN REDEVELOP AFTER
MIDNIGHT. RAINFALL TOTALS OF ONE TO TWO INCHES ARE POSSIBLE. THIS
MAY LEAD TO LOCALIZED FLOODING PROBLEMS.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT
THROUGH FRIDAY MORNING AS A COLD FRONT MOVES INTO THE AREA.
DAMAGING WINDS ARE THE PRIMARY THREAT...BUT THERE WILL ALSO BE
SOME RISK FOR TORNADO DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

BEHIND THE COLD FRONT ON FRIDAY...SOUTHWESTERLY WINDS WILL BECOME
STRONG. GUSTS OF 35 TO 45 MPH ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL
TOTALS TO THE NATIONAL WEATHER SERVICE. SPOTTER ACTIVATION FOR
SEVERE WEATHER MAY BE NEEDED LATE TONIGHT THROUGH FRIDAY MORNING.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:12 AM EDTAreal Flood AdvisoryILNBoone9 hr
Apr 4, 2:30 AM EDTFlash Flood WarningILNBracken, Campbell, Grant, Kenton, Mason, Pendleton and 1 more7 hr
Apr 4, 3:05 AM EDTAreal Flood AdvisoryILNCampbell, Kenton8 hr
Apr 4, 3:44 AM EDTFlash Flood WarningILNLewis6 hr
Apr 4, 8:41 AM EDTAreal Flood WarningILNCarroll, Gallatin, Grant, Owen3 hr
Apr 4, 9:00 AM EDTAreal Flood AdvisoryILNBoone, Bracken, Campbell, Gallatin, Grant, Kenton and 3 more5 hr
Apr 4, 9:41 AM EDTAreal Flood AdvisoryILNLewis5 hr
Apr 4, 11:44 AM EDTAreal Flood WarningILNCarroll, Gallatin, Grant, Owen21 hr
Apr 4, 1:33 PM EDTAreal Flood AdvisoryILNBracken, Pendleton87 min
Apr 4, 2:19 PM EDTAreal Flood WarningILNBracken, Robertson43 hr
Apr 4, 4:32 AM EDTWind AdvisoryILNFayette, Union, Wayne16 hr

Nearby

Flash Flood Warnings in Kentucky, 2014Flash Flood Warnings in Indiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.